2 doctors weighed in:

Given bactrim for uti and fluconazol for yeast infection . Yeast infection discharge has worsened to a greenish hue. Should I stop taking bactrim?

2 doctors weighed in
Dr. Hunter Handsfield
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Return to doctor

Yeast usually causes little or no discharge, and usually white, not colored.
I'm concerned something else is causing it. STDs like gonorrhea, chlamydia or trichomonas may be more likely and also can cause UTI-like symptoms. Recheck with the doctor or clinic where you are being treated. Good luck!

In brief: Return to doctor

Yeast usually causes little or no discharge, and usually white, not colored.
I'm concerned something else is causing it. STDs like gonorrhea, chlamydia or trichomonas may be more likely and also can cause UTI-like symptoms. Recheck with the doctor or clinic where you are being treated. Good luck!
Dr. Hunter Handsfield
Dr. Hunter Handsfield
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available